| Model Number |
72401452 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient has not being able to pump this ambicor penile prosthesis (app) for the past four years, resulting in a semirigid erection.A surgical procedure was performed to remove the device.There were no patient complications reported.
Additional Manufacturer Narrative
The exact event date was not available, therefore the date 01/01/2020 was used as estimate.